MathSciNet Relay Station
MathSciNet bibliographic data
MR1970501 47A05 (15A04 47A15)
Li, Jiankui; Pan, Zhidong Reflexivity and hyperreflexivity of operator spaces. J. Math. Anal. Appl. 279 (2003), no. 1, 210–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement